# SDR UIEA201000125

- Difficulty date: June 6, 2009
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N498MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29259
- Aircraft time: 43,275 hours, 6,484 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PURPOSE OF THIS EO IS TO RECORD A MAJOR REPAIR.  DURING C CHECK INSPECTION BEING PERFORMED AT HKG; DAMAGE WAS FOUND TO THE MAIN DECK BS 1850 TO BS 1860, LBL 33 SEAT TRACK CROWN CRACKED (REFERENCE FIGURE 1).  PERMANENT REPAIR PERFORMED IN ACCORDANCE WITH THE 747-400 SRM 53-00-52 FIGURE 201, REPAIR 6.
